# SDR AALA2018090439012

- Difficulty date: August 22, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 50,000 hours, 20,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5311219820105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON R1 DOOR SILL SUPPORT FITTING. REPLACED  R1 DOOR SILL SUPPORT FITTING PER SRM 51-42-11.
